# SDR DALA2024062406413

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,210 hours, 40,507 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1640 BETWEEN STRINGERS 14R & 15R LOCATED AN EXISTING REPAIR. ER/A 569586-14AD REV.0.  COMPLIED WITH PRI 618701-14AD REV 0 AND ER/A 618701-14AD REV ORIGINAL.
